Buy it Again
Mucinex Fast-Max Day Time and Night Time Cold & Flu Medicine All in One Liquid - 2-6 Fl. Oz.

Mucinex Fast-Max Day Time and Night Time Cold & Flu Medicine All in One Liquid - 2-6 Fl. Oz.

Cold & Flu, Maximum Strength, Day Time, Night Time

Other Information: Each 20 ml contains: sodium 12 mg. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: For ages 12+. Day Time Severe Cold: Acetaminophen - Pain reliever/fever reducer. Dextromethorphan HBr - Cough suppressant. Guaifenesin - Expectorant. Phenylephrine HCl - Nasal decongestant. All in One (Day Time & Flu helps to relieve these symptoms day or night): fever; cough; nasal congestion; body pain; sore throat; chest congestion; sinus pressure; sinus congestion; headache; sore throat. Night Time Cold & Flu: Acetaminophen - Pain reliever/fever reducer. Diphenhydramine HCl - Antihistamine/cough suppressant. Phenylephrine HCl - Nasal decongestant. All in One(Night Time Cold & Flu helps to relieve these symptoms at night): fever; cough; nasal congestion; body pain; sore throat; itchy throat; runny nose; sneezing; headache; headache. Maximum strength per 4-hour dose. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org
Active Ingredients: (Mucinex Fast-Max Day Time Cold & Flu:) In Each 20 ml: Acetaminophen (650 mg), Dextromethorphan HBr (20 mg), Guaifenesin (400 mg), Phenylephrine HCl (10 mg). (Mucinex Fast-Max Night Time Cold & Flu:) In Each 20 ml: Acetaminophen (650 mg), Diphenhydramine HCl (25 mg), Phenylephrine HCl (10 mg). (Mucinex Fast-Max Day Time Cold & Flu:) Purpose: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. (Mucinex Fast-Max Night Time Cold & Flu:) Purpose: Pain Reliever/Fever Reducer, Antihistamine/Cough Suppressant, Nasal Decongestant. Inactive Ingredients: (Mucinex Fast-Max Day Time Cold & Flu:) Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate (May Contain This Ingredient), Xanthan Gum. Mucinex Fast-Max Night Time Cold & Flu: Anhydrous Citric Acid, Edetate Disodium, FD&C Blue 1, FD&C R
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 6 doses in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; with any other drug containing diphenhydramine, even one used on the skin (Night Ti
Directions Directions: Do not take more than directed (see Overdose warning). Do not take more than 6 doses in any 24-hour period. Measure only with dosing cup provided. Do not use dosing cup with other products. Dose as follows or as directed by a doctor. Adults and Children 12 Years of Age and Over: 20 ml in dosing cup provided every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.